# SDR R61A201611190678

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 7,635 hours, 5,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0012
- Condition: Partial Deploy
- Location: Door
- Part time: 19,948 hours, 13,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OPENED THE DOOR WITHOUT DISARMING DOOR WHICH CAUSED THE SLIDE TO PARTIALLY DEPLOY. MAINTENANCE REMOVED AND REPLACED SLIDE PER AMM AND OPS CHECKED GOOD.
